Journal article icon

Journal article

Chronic salicylate poisoning and severe malaria.

Abstract:

BACKGROUND Salicylates continue to be marketed and to be used in developing countries as over-the-counter (OTC) antipyretics in children, whereas in developed countries they are no longer used in children because of safety concerns. The presenting signs of salicylate poisoning, especially chronic (repeated administration of therapeutic or excessive doses for longer than 12 h), can include metabolic acidosis, hypoglycaemia, lethargy, and coma and fits. These signs are also common in severe mal...

Expand abstract
Publication status:
Published

Actions


Access Document


Authors


English, M More by this author
More by this author
Institution:
University of Oxford
Department:
Oxford, MSD, Clinical Medicine, Tropical medicine
Amukoye, E More by this author
Expand authors...
Journal:
Lancet
Volume:
347
Issue:
9017
Pages:
1736-1737
Publication date:
1996-06-05
DOI:
EISSN:
1474-547X
ISSN:
0140-6736
URN:
uuid:7d92f3da-af58-411b-9326-fb7b48fc9cb8
Source identifiers:
19340
Local pid:
pubs:19340

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP